# SDR 05FDEA02236

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Lt Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF HORIZONTAL STAB REMOVABLE SPAR WEB IS CRACKED IN 3 SPOTS.  REMOVED AND REPLACED WEB IAW SRM 51-30-2.
